mental-health-icon
Schizophrenia
I have been diagnosed with schizophrenia 3 years ago in the start when i am a child iam extremely brilliant become a topper student from class one to ten and i am fully normal till that after that in my 12 class i started spitting frequently and also when i am walking on the road i side every stone on the road but at the same time iam very religious and become extreme carer of the poor giving most of the things of the house to poors in that time i also affected with stammering but it solves after psychological counselling after that someone introduced me to philosophical questions such as who is God where he is also that person tells me of philosophies of osho like that so i started thinking and become religious schizophrenic and these types of questions destroyed my thinking Consult alot of doctors from different countries india and Doctrates of USA different medicines tried now iam using clozapine 400mg/day i feel better on that but my thinking capacity and imagination gone to nill
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi thank you for posting this information. It is really fantastic to know that you feel better. Clozapine is a licensed medication for schizophrenia. Please continue the treatment. If you have any concerns arrange a consultation with a Psychiatrist. Try to walk and exercise every day. Eat healthy diet.
Next Steps
continue treatment.
Health Tips
regular walking, exercise and physical fitness.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.